# SDR 04064420

- Difficulty date: March 4, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N420FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3178
- Aircraft time: 6,892 hours, 7,115 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW REPORTED A FLAP CONTROL FAILURE.  THE FLAP ECU WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
